Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 39, No. 1, pp. 47-51 (1998)

Multiplicities of Ideals in Noetherian Rings

Ezra N. Miller

Department of Mathematics,
University of California at Berkeley,
Berkeley, CA 94720

Abstract: Given any ideal $I$ in a Noetherian ring $R$, we get a multiplicity function $\hbox mult_I\colon \hbox Spec(R)\to$ N. This paper characterizes all such functions.

Keywords: multiplicity function; ideals

Classification (MSC91): 13E05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]